Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Experiencing excessive thirst. What could be causing this?

Hi, for the past week I have been experiencing excessive thirst coupled with excessive saliva and trapped wind. i am guessing the gas is from needing to be swallowing air all the time with the thirst and saliva but just wondering what could be causing this? (i eat very little proccessed foods ...mainly raw fruits and veggies with no added dietary salt).Thanks
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
The first thing to consider with excessive thirst is that your sugar metabolism is normal you must be screened for diabetes mellitus. Various forms of infection may also cause excessive thirst. Please do not procrastinate and see a doctor at your earliest convenience. Even if you have a normal healthy diet diabetes is a hereditary condition. I trust your problem is solved soon.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor